Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: word finding difficulty

Posted by saintjames on April 2, 1999, at 1:34:31

In reply to word finding difficulty, posted by mila on April 1, 1999, at 19:47:54

> Has anyone experienced wordfinding difficulty, confusion, memory loss, or any other cognitive imapairments? I've been experiencing these as a result of risperdal. Any advice on how to overcome these problems?

James here....

This is common on anti psychotic meds as they slow thinking it general. Perhaps a dosage change
or a different med would have less of this side effect for you.
In any case you need to bring this up with your doc as it seems to be causing you sig. problems.
You might look thru Dr. Bobs tips site...I belive there is some info on this. I have heard of some having sucess taking a small dose of a stim w/ an anti psychotic but this is tricky depending or your Dx. Would you mind telling us what condition is being treated ?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4297